# SDR DL72W952319

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Nr 2 Te Flap
- Component: 652163087A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEADING EDGE HAD A WORN AREA APPROX 2 INCHES FROM THE O/B END ON THE BOTTOM SIDE.  THE AREA WAS REPAIRED PER SRM 57-50-4 FIG 1, FOR NR 2 FLAP PANEL DURING SHOP INSPECTION.
